zbMATH — the first resource for mathematics

A note on complex projective threefolds admitting holomorphic contact structures. (English) Zbl 0801.14014
From the introduction: “Let \(X\) be a \((2n + 1)\)-dimensional complex manifold. A (holomorphic) contact structure on \(X\) is a \(2n\)-dimensional non-integrable holomorphic distribution on \(X\). Dually, we can think of a contact structure on \(X\) as a holomorphic line subbundle \(L\) of \(\Omega^ 1_ X\) (the holomorphic cotangent bundle of \(X)\) such that if \(\theta\) is a local section of \(L\), then \(\theta \wedge (d \theta)^ n\) is everywhere nonzero”. This in particular implies that the canonical bundle \(K_ X\) is isomorphic to \((n + 1)L\). In the paper a complete classification of complex projective contact threefolds is given. Precisely, it is proved that if \(X\) is a complex projective contact threefold, then \(X\) is isomorphic to either \(\mathbb{C} \mathbb{P}^ 3\), or \(\mathbb{P} (T_ M)\) for some smooth projective surface \(M\). Interesting examples are also given.

14J30 \(3\)-folds
32J17 Compact complex \(3\)-folds
Full Text: DOI EuDML
[1] [Bes] Besse, A.: Einstein Manifolds. Berlin Heidelbeg, Springer New York 1987 · Zbl 0613.53001
[2] [Bo] Bogomolov, F.A.: Holomorphic tensors and vector bundles on projective varieties. Math. USSR. Izv.13 (no. 3), 499-555 (1979) · Zbl 0439.14002 · doi:10.1070/IM1979v013n03ABEH002076
[3] [Br] Bryant, R.: Two Exotic Holonomies in Dimension Four, Path Geometries, and Twistor Theory. In: Bedford E. et al. (eds.) (Proc. Symp. 18 Pure Math. Several Complex Variables and Complex Geometry. Vol. 52) Providence, Il: Am. Math. Soc. 1991 · Zbl 0758.53017
[4] [Hi] Hitchin, N.: Kähler twistor spaces. Proc. Lond. Math. Soc.43, 133-150 (1981) · Zbl 0474.14024 · doi:10.1112/plms/s3-43.1.133
[5] [Ka] Kawamata, Y.: Abundance Theorem for Minimal Threefolds. (Preprint 1991)
[6] [Mi] Miyaoka, Y.: On the Kodaira dimension of minimal threefolds. Math. Ann.281, 325-332 (1988) · Zbl 0625.14023 · doi:10.1007/BF01458437
[7] [Mo] Mori, S.: Threefolds whose canonical bundles are not numerically effective. Ann. Math.116, 133-176 (1982) · Zbl 0557.14021 · doi:10.2307/2007050
[8] [Sa] Salamon, S.M.: Quaternionic manifolds. Invent. Math.67 143-171 (1982) · Zbl 0486.53048 · doi:10.1007/BF01393378
[9] [Wi] Wisniewski, J.: Length of extremal rays and generalized adjunctions. Math. Z.200, 409-427 (1989) · Zbl 0668.14004 · doi:10.1007/BF01215656
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.